# SDR AALA202509057753

- Difficulty date: August 29, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 21,009 hours, 5,750 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AND ELONGATED FASTENER HOLES ON RIGHT WING FUEL TANK ACCESS PANEL 640LB. REPLACED FUEL TANK ACCESS PANEL 640LB AS REQUIRED.
